# SDR 03FDEA00676

- Difficulty date: May 4, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727-200
- Aircraft serial: 21101
- Aircraft time: 52,267 hours, 28,697 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516312145
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME 294, WL 148.5, LBL 18 ON NLG WHEEL WELL LBL BULKHEAD.    REPAIRED NOSE LANDING GEAR WHEEL WELL BULKHEAD IN ACCORDANCE WITH FEDEX E.A. 7-  5310-69487.
